# SDR DALA2020022101309

- Difficulty date: February 20, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 63,141 hours, 34,883 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 864
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAJE SKIN STA=864 AND STR- 28R TO STR- 29R. SUMMARY OF NRC 00198: CORROSION (LEVEL 2) ON FUSELAJE SKIN STA= 864 AND STR- 28R TO STR- 29R WAS REPAIRED PER ETI-90-20-009 REV. ORIGINAL AND ER/A 585513-14 REV. ORIGINAL SECTION I. ACCORDING TO ER/A 585513-14 REV. ORIGINAL SECTION II REPETITIVE INSPECTIONS. PERFORM GVI TO THE SECTION I REPAIR, PER MD90 SRM VOL. II 51-11-01 WITHIN EVERY 8,000 FLIGHT CYCLES AFTER SECTION I LOG PAGE # 1496818. ASSOCIATED ER/A 00-585513 ADDED FOR AC 9208 LOG-PAGE UPDATED (1497885)
